# SDR ASAA2024011547392

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 48,611 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99301
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING FORWARD OF ROW 1 IS PEELING/CRACKING AND A TRIP HAZARD. GROUNDED - YES. (RESOLVED ON W/O: 1985914 TASKCARD: N/R-00003 ) REMOVED AND REPLACED FORWARD FLOOR PROXIMITY LIGHTS REF AMM 33-51-15. THIS CLEARS MEL 33-19B. PLACARDS REMOVED. SEAMC JOE NOTIFIED.
